Aarhus University Seal / Aarhus Universitets segl

Conformally invariant trilinear forms on the sphere

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Original languageEnglish
JournalAnnales de l'Institut Fourier
Volume61
Issue5
Pages (from-to)1807-1838
Number of pages32
ISSN0373-0956
DOIs
Publication statusPublished - 2011

    Research areas

  • trilinear invariant forms, conformal group, meromorphic continuation

See relations at Aarhus University Citationformats

ID: 44698830